Convexity of a class of matrix functions

Xiang Gao


In this paper, we present some sufficient conditions for the convexity of the function $ f\left( A \right) = g\left( {\det A } \right)$, where $ g\left( x \right)$ is a monotonic increasing and convex function.

Full Text: PDF

How to Cite this Article:

Xiang Gao, Convexity of a class of matrix functions, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 824-829

Copyright © 2012 Xiang Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS